# SDR 20000504SH001

- Difficulty date: March 20, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N123DG
- Make and model: Lear 24F
- Aircraft serial: 342
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Damaged
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON - YOKE ASSY AILERON CONTROL, BEARING PN BP-4 WAS FOUND MISSING ONE BALL AND METAL RETAINER.  FOUND WHEN FLIGHT CONTROLS REMOVED FOR PAINT.  BEARING SLIPS ONTO FLIGHT CONTROL SHAFT WHEN AILERON IS ON THE AIRCRAFT.  IT IS POSIBLE THAT DURING INSTALLATION THE BEARING WAS TWISTED POPPING OUT METAL RETAINER ALLOWING BEARING BALL TO FALL OUT OF BEARING.  (X)
